# SDR 98FDEA00022

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD FWD SIDE LWR SURFACE GOUGED BS 880 RBL 55 WL 208.  BLENDED OUT GOUGE, FABRICATED REPAIR STRAP FROM .071 7075-T6.  INSTALLED STRAP PER AMERICAN AIRLINES REPAIR 53-10-07-2 FIG 1 3/20/96.
